# SDR SWAA120241

- Difficulty date: January 11, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 308,843 hours, 17,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1010731
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT AFT BATTERY PACK BASE PANEL LOCK DOWN INSERT MISSING.  REMOVED AND REPLACED BATTERY HOUSING PER MM.
